# SDR IPXA2021122277161

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 35,658 hours, 24,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AR. PACK SMELLS CONTINOUSLY LIKE OIL, BOTH PACKS ON IS DEAFENINGT/S CONTAMINATION IN AC SYS PER FIM 21-00-01 PG BLK 301 , OIL SMELL APPEARS TO BE COMING FROM RT SYS. C/W REMOVAL OF OIL FR AC SYS & PNEU SYS PER AMM 21-00-01. NO HELP. UP TO STEP 17. C/W STEP 17 TO END OF AMM 21-00-01-002-001. NO CONTAMINATION FOUND, RAN PACKS 1HR W/ NO SMELL.RAN PASKS W/ENG 30 MINS NO SMELL NOTED. SYS CKS GOOD.
